Ask The Doctor > Questions & Answers > Knee pain taking glucoseamine

Knee pain taking glucoseamine

Patient: I’m an 18 year old guy, and I’ve been having knee pain in the last few months. Both inside and outside the joint. And I’ve been taking glucoseamine and MSM, and its seemed to help a little. But I need something better or something else to combine with these. What can I do about my knees?

 

 

Symptoms: Popping, aching pain

 

 

Doctor: Thank you for your question. First of all, it is important that we determine what is causing your knee pain before even starting any type of treatment. For this, you will have to see a doctor to have a doctor examine your knees. In a person your age, tendonitis is very common, and it could be the reason you are experiencing pain. For this you may need to take oral analgesic medication such as ibuprofen and avoid strenuous physical activity until your tendonitis heals. Please see your doctor for further evaluation.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment